Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 312078, 15 pages
http://dx.doi.org/10.1155/2012/312078
Research Article

Coupled Coincidence Points in Partially Ordered Cone Metric Spaces with a c-Distance

1Department of Mathematics, The Hashemite University, P.O. Box 150459, Zarqa 13115, Jordan
2Department of Mathematics, Atilim University, 06836 Incek, Ankara, Turkey
3Institut Supérieur d'Informatique et des Technologies de Communication De Hammam Sousse, Université de Sousse, Route GP1, 4011 Hammam Sousse, Tunisia

Received 22 May 2012; Revised 25 June 2012; Accepted 25 June 2012

Academic Editor: Alexander Timokha

Copyright © 2012 Wasfi Shatanawi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [11 citations]

The following is the list of published articles that have cited the current article.

  • Zaid Mohammed Fadail, Abd Ghafur Bin Ahmad, and Ljiljana Paunovic, “New Fixed Point Results of Single-Valued Mapping for c-Distance in Cone Metric Spaces,” Abstract and Applied Analysis, vol. 2012, pp. 1–12, 2012. View at Publisher · View at Google Scholar
  • Ravi P. Agarwal, Wutiphol Sintunavarat, and Poom Kumam, “Coupled coincidence point and common coupled fixed point theorems lacking the mixed monotone property,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Hallowed Olaoluwa, and Jonhson Olaleru, “Multipled fixed point theorems in cone metric spaces,” Fixed Point Theory and Applications, 2014. View at Publisher · View at Google Scholar
  • Nopparat Wairojjana, Wutiphol Sintunavarat, and Poom Kumam, “Common tripled fixed point theorems for W-compatible mappings along with the CLRg property in abstract metric spaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 133, 2014. View at Publisher · View at Google Scholar
  • Zaid Mohammed Fadail, and Abd Ghafur Bin Ahmad, “Coincidence and common fixed points theorem on generalized contractive condition in cone metric spaces under c-distance,” Applied Mathematical Sciences, vol. 9, no. 73-76, pp. 3711–3723, 2015. View at Publisher · View at Google Scholar
  • Zaid Mohammed Fadail, and Abd Ghafur Bin Ahmad, “Generalized c-distance in cone b-metric spaces and common fixed point results for weakly compatible self mappings,” International Journal of Mathematical Analysis, vol. 9, no. 29-32, pp. 1593–1607, 2015. View at Publisher · View at Google Scholar
  • Anil Kumar Dubey, and Urmila Mishra, “Some fixed point results of single-valued mapping for c-distance in Tvs-cone metric spaces,” Filomat, vol. 30, no. 11, pp. 2925–2934, 2016. View at Publisher · View at Google Scholar
  • Hassen Aydi, Habib Yazidi, and Erdal Karapinar, “Modified F-contractions via α-admissible mappings and application to integral equations,” Filomat, vol. 31, no. 5, pp. 1141–1148, 2017. View at Publisher · View at Google Scholar
  • Hojjat Afshari, Hamidreza Marasi, and Hassen Aydi, “Existence and uniqueness of positive solutions for boundary value problems of fractional differential equations,” Filomat, vol. 31, no. 9, pp. 2675–2682, 2017. View at Publisher · View at Google Scholar
  • Biwen Li, and Huaping Huang, “ Fixed Point Results for Weak φ -Contractions in Cone Metric Spaces over Banach Algebras and Applications ,” Journal of Function Spaces, vol. 2017, pp. 1–6, 2017. View at Publisher · View at Google Scholar
  • Wasfi Shatanawi, and Arslan Hojat Ansari, “C-class functions on fixed and common fixed point results for cyclic mappings of Ω-distance,” Nonlinear Analysis: Modelling and Control, vol. 22, no. 6, pp. 739–752, 2017. View at Publisher · View at Google Scholar